# SDR DXTA2015081106056

- Difficulty date: August 12, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N772QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20551
- Aircraft time: 214 hours, 120 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, ACCELERATING THROUGH 240 KIAS, HEARD AN AUDIBLE RUMBLE FOLLOWED SHORTLY BY AN AMBER NOSE GEAR DOOR EICAS MESSAGE.   RUMBLE & EICAS MSG REMAINED UNTIL SLOWING BELOW 220 KIAS.  FOUND THE RT NLG DOOR PROXIMITY SENSOR OUT OF ADJUSTMENT.  ADJUSTED IAW AMM 32-1-00.  FOUND THE NLG AFT DOOR RODS OUT OF ADJUSTMENT, ADJUSTED LT & RT NLG AFT DOOR RODS IAW AMM 32-22-00.   ADJUSTED RT NLG DOOR, ADJUSTED LT NLG DOOR IAW AMM 32-22-00.
